MAUDE Adverse Event Report: FLOWER ORTHOPEDICS FLOWER ORTHOPEDICS CORPORATION; VARIABLE ANGLE LOCKING SCREW, LOW PROFILE, D:3.0MM X L:26MM

FLOWER ORTHOPEDICS FLOWER ORTHOPEDICS CORPORATION; VARIABLE ANGLE LOCKING SCREW, LOW PROFILE, D:3.0MM X L:26MM
Model Number FLP 326
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A 3.0mm x 26mm locking screw (flp 326) screw broke after nearly 9 months of implantation.This event is associated with the same patient and surgical procedure as described in mdr 3009996260-2021-00003 and 3009996260-2021-00004.

Brand Name
FLOWER ORTHOPEDICS CORPORATION
Common Device Name
VARIABLE ANGLE LOCKING SCREW, LOW PROFILE, D:3.0MM X L:26MM
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd
ste 280
horsham PA 19044
MDR Report Key11589217
Report Number3009996260-2021-00005
Device Sequence Number19674813
Product Code HWC
UDI-Device Identifier00840118104593
UDI-Public00840118104593
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K123562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model NumberFLP 326
Device Catalogue NumberFLP 326
Device Lot Number2014000322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age54 YR
Patient Weight93